MAUDE Adverse Event Report: HOLLISTER INCOPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, CONVEX, FLEXTEND

HOLLISTER INCOPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, CONVEX, FLEXTEND
Model Number 82711
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Skin Erosion (2075); Skin Infection (4544)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number is not known so only the di information from the udi is known.The barrier was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review could not be conducted since the lot number was not provided.Based on the information provided, a root cause could not be determined.Hollister will continue to monitor this reported issue.
 
Event or Problem Description
It was reported that the end user had leakage and experienced skin break down with using the hollister premier one-piece drainable ostomy pouch - soft convex flextend barrier.It was reported that the end user has a crease/fold in his skin underneath the stoma which doesn't allow for a good seal and allows the accumulation of effluent in this crease.It was reported that the end user had been suffering with crohn's since 1968. it was further reported that the end user saw his wound care doctor who determined by culture that he had eight different bacteria's growing.It was reported that he was prescribed two antibiotics (oral medication and levoquin and flagil which is compounded into a spray).It was further reported that he was provided with different samples from hollister that he is trying now.

Brand Name
PREMIER
Common Device Name
1-PIECE DRAINABLE OSTOMY POUCH, CONVEX, FLEXTEND
Manufacturer (Section D)
HOLLISTER INCOPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
katelynn nitschneider
2000 hollister drive
libertyville, IL 60048-3781
8479321835
MDR Report Key22965346
Report Number1119193-2025-00031
Device Sequence Number9109918
Product Code EXB
UDI-Device Identifier00610075055319
UDI-Public(01)00610075055319
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number82711
Device Catalogue Number82711
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale